An Extension of the Cayley–Hamilton Theorem to Different Orders Fractional Linear Systems and Its Application to Electrical Circuits

Tadeusz Kaczorek

Abstract

n/a
Author Tadeusz Kaczorek (FEE/DACR)
Tadeusz Kaczorek,,
- Department of Control Engineering and Electronics
Journal seriesIEEE Transactions on Circuits and Systems Ii-Express Briefs, ISSN 1549-7747, (N/A 140 pkt)
Issue year2019
Vol66
No7
Pages1169-1171
Publication size in sheets0.30
ASJC Classification Electrical and Electronic Engineering2208
DOIDOI:10.1109/TCSII.2018.2873176
Internal identifier000044697
Languageen angielski
Score (nominal)140
Score sourcejournalList
ScoreBUT score = 30.0, 03-07-2019, manual
Ministerial score = 140.0, 12-02-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 1.786; WoS Impact Factor: 2018 = 3.250 (2) - 2018=2.924 (5)
Citation count*
Cite
busy
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?